# SDR UALA2011070103236

- Difficulty date: June 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 47,963 hours, 5,691 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Controller
- Part number: 1167006144
- Part serial: 987040953
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UD COVE LIGHT WOULD NOT TURN OFF.  REPLACED LAC NR 4 PER MM.  LIGHTS WORK OKAY.
